# SDR UHLA2014081300552

- Difficulty date: August 13, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 26,784 hours, 15,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT LOCK OPEN. CLEANED AND LUBRICATED L1 DOOR LOCK LEVER ASSEMBLY AS REQUIRED.
